Horrible night. . . .side effects again?

Short post as I’m still really distressed by last night.

I was having what seemed to be an endless nightmare, where I was having a continuous panic attack.

I couldn’t breath at all and no one around me could understand that I was trying to cry for help and tell them I couldn’t breath. I have asthma, but it didnt feel like that in the dream.

When I woke up , literally one of those corny ‘gasps and sit up’,  it was 3am.

I was too scared to go back to sleep, so I made myself stay awake.

Bloody hell.

I hope you are all well,
Karen x

Advertisements

6 thoughts on “Horrible night. . . .side effects again?

  1. When I first began medication, I did not recall any dreams for well over a year and a half. I slept soundly and deeply. It was strange because I have always been such a vivid dreamer and I actually enjoyed that part of life. When my doc added thyroid meds to the mix, my energy perked up and I began dreaming again! I dream now and they all seem pretty relevant to my state of mind…or even some things that were buried.

    I wonder if your dream was just a manifestation of how you REALLY feel right now. No one could understand how you were feeling…panic…anxiety. I know that is exactly how I feel when I am inside myself. Especially in the beginning.

    • Thank you, I think you are totally right. That is how I feel a lot.
      I hope you dont mind me asking, and tell me if you’d rather not say, but did your Doc put you on some Thyroid meds due to any weight gain from the Bipolar meds? My weight is sky rocketing and I’m wondering if there is anything that can be done – as well as exercise and diet. I’ve heard your metabolism is slowed right down by Seroquel and it will be hard for me to lose weight. But I dot really want to come off it just yet as I think its starting to help. Oh the joys of being Bipolar!! Hope you are feeling well x

      • Nothing is too personal in this venue~ =) I went on thyroid meds because the lithium caused it to to slow down significantly. After I went on them, the lithium also took my kidneys into bad territory, so I got off lithium anyways. I have never taken Seroquel, but hypothyroid is definitely a side effect of it. Many of our meds have that on the list. My doc is sensitive to me when it comes to my emotions and weight gain (she knows that could bring me right back down no matter how the meds help me). Maybe you can ask for bloodwork to be done soon and have the thyroid levels checked along with it?!

        She gave me the tiniest dose of thyroid meds possible and I lost 5lbs and felt more energetic. It did not take much at all.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s